# SDR GLBA20091030F

- Difficulty date: October 27, 2009
- Submitted: November 1, 2009
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 27,209 hours, 33,002 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Elevator
- Component: Elevator
- Component part number: 130610000614
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

WHILE TOWING THE ACFT INTO HANGAR IN "FMN" THE ELEAVATOR WAS DAMAGED.  UPON INSP OF THE ACFT, DAMAGE WAS FOUND ON THE RT ELEVATOR T/E.  BOTH THE TOP AND BOTTOM SKINS AND RIBS DAMAGED 11" INBD OF TAB CUTOUT BENT DOWN 3" AND SKIN BUCKLED 23.5"L.  MX REPAIRED THE AFFECTED AREA IAW EO 09-1900-27-008. REQUIRED RII INSPECTIONS COMPLIED WITH IAW EO 09-1900-27-008.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
